# SDR CALA2022080801997

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737
- Aircraft serial: 28940
- Aircraft time: 74,346 hours, 26,647 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN TRIM ON BOTH COLUMNS WOULD TRIM NOSE UP BUT NOT NOSE DOWN REPLACED STAB. TRIM MOTOR ASSY.  OPS OPERATIONAL STATUS. CHECKS ALL GOOD.
